You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1975/27/1
Уравнение Туэ-Малера в относительных полях
Download
PDF
- Уравнение Туэ-Малера в относительных полях
Article
Original scientific text
Title
Уравнение Туэ-Малера в относительных полях
Authors
С. Котов
1
Affiliations
Минск, СССР
Acta Arithmetica
1975/27/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
293-315
Main language of publication
Russian
Published
1975
Exact and natural sciences
mathematics